Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 31, NWS Little Rock, AR

August 31, 20126 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Aug 31, 2012, 6:24 PM CDT for 6 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2012, 6:24 PM CDT (23:24 UTC)
Expired
Aug 31, 2012, 9:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WGUS54 KLZK 312324
FFWLZK
ARC001-069-079-085-095-117-010230-
/O.NEW.KLZK.FF.W.0031.120831T2324Z-120901T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...

* UNTIL 930 PM CDT

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL LOCATED OVER THE
  WARNED AREA. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED 
  AREA TODAY AND WITH ADDITIONAL HEAVY RAIN EXPECTED...FLASH
  FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION  MAY TAPER OFF IN 
  SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR
  ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STUTTGART...          PINE BLUFF...         HAZEN...
  DE VALLS BLUFF...     CLARENDON...          WOODVILLE...
  WHITEFIELD...         ULM...               
  STUTTGART MUNI ARPT...                      ROE...
  RICHARDSON...         PEPPERS LANDING...    PARKERS CORNER...
  NEBO...               MADDING...            LINWOOD...
  LANGFORD...           LAKE PINE BLUFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3393 9172 3404 9196 3406 9196 3406 9199
      3413 9214 3492 9152 3480 9114

$$

56
1 follow-up statement
386 
WGUS74 KLZK 010041
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CDT FRI AUG 31 2012

ARC001-069-079-085-095-117-010230-
/O.CON.KLZK.FF.W.0031.000000T0000Z-120901T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE AR-PRAIRIE AR-
741 PM CDT FRI AUG 31 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN PRAIRIE...WEST
CENTRAL MONROE...SOUTHEASTERN LONOKE...NORTHWESTERN LINCOLN...
JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 930 PM CDT...

* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THE MAJORITY OF THE HEAVY PRECIPITATION HAS EXITED THE WARNED
  AREA AT THIS TIME. HOWEVER...PARTS OF THE WARNED AREA HAVE SEEN IN
  EXCESS OF 6 INCHES OF RAIN TODAY. THE GROUND IS SATURATED AND RUN 
  OFF REMAINS A CONCERN. WHILE PRECIPITATION HAS TAPERED OFF...ANY 
  ADDITIONAL PRECIPITATION WILL LEAD TO ADDITIONAL FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STUTTGART...          PINE BLUFF...         HAZEN...
  DE VALLS BLUFF...     CLARENDON...          WOODVILLE...
  WHITEFIELD...         ULM...               
  STUTTGART MUNI ARPT...                      ROE...
  RICHARDSON...         PEPPERS LANDING...    PARKERS CORNER...
  NEBO...               MADDING...            LINWOOD...
  LANGFORD...           LAKE PINE BLUFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3393 9172 3404 9196 3406 9196 3406 9199
      3413 9214 3492 9152 3480 9114

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 3:04 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 31, 3:04 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
304 PM CDT FRI AUG 31 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
DATA FROM LOCAL RADARS INDICATE THAT THE CONCENTRATED BAND OF
HEAVY PRECIPITATION THAT AFFECTED SOUTHERN AND EASTERN PORTIONS OF
THE FORECAST AREA HAS MOVED NORTHEAST AND WEAKENED. WIDELY
SCATTERED CONVECTION HAS DEVELOPED ACROSS EXTREME SOUTHERN
ARKANSAS AND NORTHERN LOUISIANA EARLY THIS AFTERNOON. INSTABILITY ANALYSIS
INDICATES THAT SOME RECOVERY HAS OCCURRED...WITH SURFACE BASED
CAPE VALUES OF >= 2000 J/KG NOTED ACROSS THE SOUTHERN 2/3 OF THE
CWA. ONLY WEAK LIFT SHOULD BE SUFFICIENT FOR REDEVELOPMENT...AND A
FLASH FLOOD REMAINS IN EFFECT THIS EVENING FOR CENTRAL AND EASTERN
SECTIONS.

MODERATELY UNSTABLE CONDITIONS...IN THE WAKE OF ISAAC...WILL BE IN
PLACE THROUGH MUCH OF THIS WEEKEND. EXPECT SCATTERED CONVECTIVE
DEVELOPMENT...WITH A DIURNAL ENHANCEMENT TO COVERAGE.

&&

.LONG TERM...MONDAY THROUGH FRIDAY
THE REMNANTS OF ISAAC WILL CONTINUE TO PULL AWAY FROM ARKANSAS AT
THE START OF THE PERIOD WITH JUST LINGERING CHANCES ACROSS THE FAR
NORTHEAST. A WEAK RIDGE OF HIGH PRESSURE WILL BE IN PLACE FOR THE
START OF THE NEW WORK WEEK WITH A COUPLE OF DRY DAYS EXPECTED. BY
MID WEEK...THE RIDGE WILL RETREAT BACK TO THE WEST...WITH UNSETTLED
WEATHER RETURNING THROUGH THE END OF THE WEEK AS A NEW COLD FRONT
APPROACHES FROM THE NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     71  89  70  92 /  60  40  60  30
CAMDEN AR         72  93  72  94 /  30  20  20  10
HARRISON AR       69  89  68  91 /  60  50  80  10
HOT SPRINGS AR    71  91  71  94 /  40  20  30  10
LITTLE ROCK   AR  73  90  72  94 /  50  30  40  20
MONTICELLO AR     73  92  73  93 /  40  30  30  10
MOUNT IDA AR      71  91  71  94 /  40  20  20  10
MOUNTAIN HOME AR  69  87  69  92 /  60  50  80  20
NEWPORT AR        72  90  72  92 /  60  30  60  30
PINE BLUFF AR     72  91  72  93 /  40  20  30  20
RUSSELLVILLE AR   70  90  70  94 /  50  30  40  10
SEARCY AR         72  89  72  93 /  60  30  40  30
STUTTGART AR      73  90  73  93 /  50  30  40  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR BAXTER-BOONE-
FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-SEARCY-SHARP-
STONE.

FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR ARKANSAS-BAXTER-
CLEBURNE-CONWAY-DESHA-DREW-FAULKNER-FULTON-GRANT-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PERRY-PRAIRIE-
PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...55 / LONG TERM...224
Hazardous weather outlook, Aug 31, 4:08 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CDT FRI AUG 31 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
408 PM CDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

REMNANTS OF TROPICAL DEPRESSION ISAAC WILL CONTINUE TO MOVE NORTH
THROUGH SOUTHWEST MISSOURI THIS AFTERNOON. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER MUCH OF ARKANSAS THROUGH
TONIGHT. RAIN MAY BE HEAVY AT TIMES. A FLASH FLOOD WATCH WILL
CONTINUE THROUGH LATE TONIGHT FOR MUCH OF ARKANSAS. ADDITIONAL
RAINFALL TOTALS OF ONE QUARTER TO ONE HALF INCH IS EXPECTED THIS
AFTERNOON AND OVERNIGHT. WITH THE SATURATED GROUND...FLASH FLOODING
COULD RESULT. REMEMBER...HEAVY RAINFALL CAN LEAD TO FLASH
FLOODING...EVEN IN AREAS EXPERIENCING PROLONGED DROUGHT.

WINDS WILL RANGE FROM 10 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH
AT TIMES. A LAKE WIND ADVISORY CONTINUES THROUGH THIS EVENING. THE
STRONG WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER
AND ELEVATED BRIDGES AND OVERPASSES. ALSO...TREE LIMBS WEAKENED BY
DROUGHT WILL SNAP MORE EASILY...AND THIS COULD CREATE POWER OUTAGES.

ALSO ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM.
TORNADOES USUALLY FORM IN RAIN BANDS TO THE NORTH AND EAST OF THE
CENTER OF THE SYSTEM. HOWEVER...WIDESPREAD RAIN WILL TEND TO
STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE TORNADO
CONCERN. THOUGH THE OVERALL THREAT FOR TORNADOES IS LOW...THE
GREATEST CHANCES OF SEEING AN ISOLATED TORNADO WOULD BE PRIMARILY
EAST OF A LINE FROM HAMPTON TO HARRISON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISAACS REMNANTS WILL CONTINUE MOVING OUT OF THE REGION ON SATURDAY.
HOWEVER...LINGERING MOISTURE WILL ALLOW FOR A CONTINUED CHANCE OF
SHOWERS AND THUNDERSTORMS IN MUCH OF THE NORTHERN TWO THIRDS OF THE
AREA ON SATURDAY.

WARM AND DRY WEATHER WILL RETURN TO THE AREA BY EARLY NEXT WEEK...
BEFORE A FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST BY MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE LOW TORNADO THREAT...SPOTTER ACTIVATION IS NOT
ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

57/51

In the hours before

Local storm report, Aug 31, 1:28 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
128 PM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       STAR CITY               33.94N 91.84W
08/31/2012  M5.39 INCH       LINCOLN            AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ROHWER                  33.77N 91.28W
08/31/2012  M4.99 INCH       DESHA              AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORO BAY                33.31N 92.35W
08/31/2012  M3.79 INCH       BRADLEY            AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       KELSO                   33.80N 91.27W
08/31/2012  M4.74 INCH       DESHA              AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       FORDYCE                 33.82N 92.41W
08/31/2012  M6.10 INCH       DALLAS             AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       AUGUSTA                 35.29N 91.36W
08/31/2012  M3.75 INCH       WOODRUFF           AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ARKANSAS CITY           33.61N 91.21W
08/31/2012  M5.00 INCH       DESHA              AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 NW MABELVALE          34.68N 92.42W
08/31/2012  M3.85 INCH       PULASKI            AR   CO-OP OBSERVER

            CRYSTAL VALLEY CO OP OBSERVER.

1255 PM     HEAVY RAIN       SEARCY                  35.24N 91.73W
08/31/2012  M3.32 INCH       WHITE              AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       MONTICELLO              33.62N 91.79W
08/31/2012  M4.38 INCH       DREW               AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       NEWPORT                 35.63N 91.24W
08/31/2012  M1.61 INCH       JACKSON            AR   AWOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       RUSSELLVILLE            35.27N 93.14W
08/31/2012  M0.85 INCH       POPE               AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       MOUNTAIN HOME           36.34N 92.38W
08/31/2012  M1.07 INCH       BAXTER             AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       PINE BLUFF              34.21N 92.02W
08/31/2012  M7.82 INCH       JEFFERSON          AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       HARRISON                36.24N 93.12W
08/31/2012  M0.72 INCH       BOONE              AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       HOT SPRINGS             34.49N 93.05W
08/31/2012  M1.90 INCH       GARLAND            AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       NORTH LITTLE ROCK       34.79N 92.26W
08/31/2012  M2.68 INCH       PULASKI            AR   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL AS OF 1255 PM.

1255 PM     HEAVY RAIN       LITTLE ROCK NATIONAL AI 34.73N 92.23W
08/31/2012  M2.82 INCH       PULASKI            AR   ASOS

            STORM TOTAL RAINFALL AS OF 1255 PM.

&&

58
Local storm report, Aug 31, 2:15 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       STEPROCK                35.43N 91.69W
08/31/2012  M5.15 INCH       WHITE              AR   CO-OP OBSERVER

            STORM TOTAL RAINFALL AS OF 2 PM.

&&

58
Special weather statement, Aug 31, 6:13 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 PM CDT FRI AUG 31 2012

ARZ063-064-067>069-010000-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-DREW AR-LINCOLN AR-
613 PM CDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND...EASTERN CALHOUN AND
BRADLEY COUNTIES UNTIL 700 PM CDT...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF HERMITAGE...OR 13 MILES SOUTHEAST
OF HAMPTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             WILMAR...             PLANTERSVILLE...
  LANARK...             LAKE MONTICELLO...    HERMITAGE...
  BRANDON...            RYE...                ROCK SPRINGS...
  MONTONGO...           JERSEY...             FARMVILLE...
  CORNERVILLE...        CARMEL...             BANKS...
  WARREN MUNI ARPT...   PATTSVILLE...         MT PLEASANT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3389 9196 3371 9175 3334 9224 3347 9240
TIME...MOT...LOC 2313Z 224DEG 27KT 3347 9224

56
Special weather statement, Aug 31, 6:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT FRI AUG 31 2012

ARZ045>047-056-057-010000-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-
617 PM CDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...NORTHERN
MONROE...EXTREME SOUTHEASTERN LONOKE...NORTHEASTERN JEFFERSON AND
NORTHWESTERN ARKANSAS COUNTIES UNTIL 700 PM CDT...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF STUTTGART...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          CLARENDON...          ULM...
  STUTTGART MUNI ARPT...                      ROE...
  PEPPERS LANDING...    HUMPHREY...           DOBBS LANDING...
  ALLENDALE...          MONROE...             KEEVIL...
  DUNCAN...             ABERDEEN...           YODER...
  WILSON RESERVOIR...   WALWORTH RES...       VABY...
  TINDALL LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 208 AND 210.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3489 9129 3472 9108 3433 9159 3445 9175
TIME...MOT...LOC 2317Z 224DEG 29KT 3446 9159

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 10:02 PM CDTAreal Flood AdvisoryLZKPulaski3 hr
Aug 31, 12:56 AM CDTAreal Flood AdvisoryLZKFaulkner, Lonoke, Pulaski, Saline6 hr
Aug 31, 5:10 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lincoln3 hr
Aug 31, 5:57 AM CDTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln3 hr
Aug 31, 7:59 AM CDTFlash Flood Warning EmergencyLZKCleveland, Dallas, Grant, Jefferson, Lonoke3 hr
Aug 31, 8:50 AM CDTFlash Flood WarningLZKLonoke, Prairie, White, Woodruff3 hr
Aug 31, 8:51 AM CDTFlash Flood Warning EmergencyLZKBradley, Calhoun, Cleveland, Dallas, Ouachita3 hr
Aug 31, 10:51 AM CDTFlash Flood Warning EmergencyLZKCleveland, Dallas, Grant, Jefferson, Lonoke6 hr
Aug 31, 11:06 AM CDTSpecial Weather StatementLZKJefferson19 min
Aug 31, 11:50 AM CDTAreal Flood WarningLZKBradley, Calhoun, Cleveland, Dallas4 hr
Aug 31, 11:53 AM CDTFlash Flood WarningLZKLonoke, Prairie, White, Woodruff5 hr
Aug 31, 6:13 PM CDTSpecial Weather StatementLZKBradley47 min
Aug 31, 6:17 PM CDTSpecial Weather StatementLZKMonroe43 min

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.